My Tinnitus Sound Changed Completely. I’m Freaking Out.

Discussion in 'Support' started by Michellejean, Aug 2, 2018.

    1. Michellejean

      Michellejean Member

      Location:
      Maine
      Tinnitus Since:
      03/1/18
      Cause of Tinnitus:
      Virus/ no clue
      Since having grommets put in my ears my tinnitus has changed 100% and I’m so worried because these new sounds are ultra high pitch.

      It sounds like ultra high pitched robotic crickets are in my ear.

      I woke up this morning and could hear it so loudly over air conditioner and a white noise machine.

      It’s only been 9 days since my surgery but I’m scared my tinnitus is changed forever and will never go back to baseline.

      Can anyone offer me encouragement or share stories of spikes they had that settled.

      I hate myself for getting the surgery. It changed everything and it took me 5 months to get used to my old tinnitus and now I have to get used to this brand new tinnitus. Ugh.
       
      • Hug Hug x 8
    2. Mystery Reader

      Mystery Reader Member

      Tinnitus Since:
      11/2017
      Cause of Tinnitus:
      Still Under Investigation
      @Michellejean

      Just saw this and wanted to say that I hope there has been a change for the better since your original posting.

      There's a very encouraging statement in your post: "It took me 5 months to get used to my old tinnitus." What that suggests to me is that there is something inherent in your makeup that allows you to get to the point where you do get used to it. I can't tell from your post if it became less bothersome, or if it faded down, or if you were just able to tune it out somehow, but the fact that you got used to it once is a good sign, I think!

      You mentioned in another thread that you had recently tapered and then discontinued benzos (congratulations, by the way!) I'm no doctor, but from reading posts from other folks who have quit benzos, your body might just be trying to readjust now that the benzos have been stopped, and that could be playing into what you're experiencing now. It's hard to tell, because it's all in tandem with your operation which could be having an effect on it, as well.

      I'm not suggesting that you go back on benzos -- not by a long shot! All I'm saying is that the taper and discontinuation might be a component of what's going on with you right now, and that once your body adjusts, then that piece of it might settle down. Just speculation, but something to think about, maybe?

      You've just gone through two major things (a benzo taper and an operation) so maybe it's just a question of time. I don't know. It's all guesswork on my part, so take it for what it's worth. What's genuine is my hope that all of this settles down for you.

      Have you talked to your doctor about any of this? What did s/he have to say?

      I hope you're having a better day, today. In the meantime, we're here for you! Please keep us updated on how you're doing.

      Mystery Reader
       
      • Optimistic Optimistic x 1
    3. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      My T is very high pitched too. Sucks.
       
Loading...

Share This Page